Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Calderón-Zygmund operators on Hardy spaces without the doubling condition
HTML articles powered by AMS MathViewer

by Wengu Chen, Yan Meng and Dachun Yang PDF
Proc. Amer. Math. Soc. 133 (2005), 2671-2680 Request permission

Abstract:

Let $\mu$ be a non-negative Radon measure on $\mathbb {R}^d$ which only satisfies some growth condition. In this paper, the authors obtain the boundedness of Calderón-Zygmund operators in the Hardy space $H^1(\mu )$.
References
Similar Articles
Additional Information
  • Wengu Chen
  • Affiliation: Institute of Applied Physics and Computational Mathematics, P.O. 8009, Beijing, 100088, People’s Republic of China
  • Email: chenwg@mail.iapcm.ac.cn
  • Yan Meng
  • Affiliation: School of Mathematical Sciences, Beijing Normal University, Beijing, 100875, People’s Republic of China
  • Email: mengyan@mail.bnu.edu.cn
  • Dachun Yang
  • Affiliation: School of Mathematical Sciences, Beijing Normal University, Beijing, 100875, People’s Republic of China
  • MR Author ID: 317762
  • Email: dcyang@bnu.edu.cn
  • Received by editor(s): March 8, 2004
  • Received by editor(s) in revised form: April 22, 2004
  • Published electronically: March 17, 2005
  • Additional Notes: This project was supported by NNSF (No. 10271015 & No. 10371080) of China and the third (corresponding) author was also supported by RFDP (No. 20020027004) of China.
  • Communicated by: Andreas Seeger
  • © Copyright 2005 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 133 (2005), 2671-2680
  • MSC (2000): Primary 42B20; Secondary 42B30, 42B25, 43A99
  • DOI: https://doi.org/10.1090/S0002-9939-05-07781-6
  • MathSciNet review: 2146213